MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45541-CURVB
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the device feels thicker but flimsier.It seems harder to get through patient's skin and also has issues with it breaking not cleanly or normally." there was no reported patient harm or consequence.They were reported as fine.Associated complaints: 9680794-2024-00500, 9680794-2024-00499, 9680794-2024-00498 and 9680794-2024-00496.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: section d.4.Unique identifier (udi)# corrected from (b)(4).
 
Event or Problem Description
It was reported that: "the device feels thicker but flimsier.It seems harder to get through patient's skin and also has issues with it breaking not cleanly or normally." there was no reported patient harm or consequence.They were reported as fine.Associated complaints: (b)(4).

Brand Name
AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19399861
Report Number9680794-2024-00499
Device Sequence Number18264333
Product Code LJS
UDI-Device Identifier10801902208696
UDI-Public10801902208696
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Catalogue NumberDLX-45541-CURVB
Device Lot Number33F23K0375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date05/27/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown